English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Convolution theorem for non-degenerate maps and composite singularities

MPS-Authors
/persons/resource/persons236321

Terasoma,  T.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Terasoma, T. (2000). Convolution theorem for non-degenerate maps and composite singularities. Journal of Algebraic Geometry, 9, 265-287.


Cite as: http://hdl.handle.net/21.11116/0000-0004-3666-D
Abstract
There is no abstract available